Journal of Cutaneous and Aesthetic Surgery
Print this page
Email this page
Small font size
Default font size
Increase font size
Home About us Current issue Archives Instructions Submission Subscribe Editorial Board Partners Contact e-Alerts Login 
COMMENTARY
Year : 2010  |  Volume : 3  |  Issue : 2  |  Page : 102-105

Finasteride and male breast cancer: Does the MHRA report show a link?


1 #301-B, Ranka Colony, Bilekahalli, Bannerghatta Road, Bangalore - 560 076, India
2 11th Cross, Gayathrinagar HBCS Layout, Basaveshwaranagar, Bangalore - 560 079, India

Correspondence Address:
Niraj K Shenoy
#301-B, Ranka Colony, Bilekahalli, Bannerghatta Road, Bangalore - 560 076
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0974-2077.69022

Rights and Permissions

Finasteride is an important drug for the management of androgenetic alopecia. However, there are concerns about the possible side effects of the drug such as impotence. Recently stray reports have appeared about the occurrence of male breast carcinoma in patients who received the drug. These have been looked in to by Medicines and Health care products Regulatory Agency (MHRA). This article summarizes the MHRA report.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4562    
    Printed277    
    Emailed2    
    PDF Downloaded183    
    Comments [Add]    

Recommend this journal